Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Jean-Pierre Serre
Title: Linear representations of finite groups
Additional book information Graduate Texts in Mathematics, vol. 42, Springer-Verlag, New York, Heidelberg, Berlin, 1977, x + 170 pp., $12.80.


Review Information

Reviewer: W. H. Gustafson
Journal: Bull. Amer. Math. Soc. 84 (1978), 939-943
DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14540-6
PII: S 0002-9904(1978)14540-6